Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Red spots on body, fever. Taking antibiotics, rashes on body. Due to dengue?

my nephew has red spots all over his body. looks like dengue but I am not sure. He had a fever last Sat with a temperature of 39.7. he drank medicine and it lowered to 38.7, then became 37.5. We made him drink tempra and he got better (sunday). Mon & tuesday he was fine. Wed night, he noticed the rash and showed it to us. It doesn t seem like measles .
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
hi your nephew got fever on and off so most probably it may be
* malaria
*urinary tract infection(if female)
*Arthropod borne disease (dengue, Chikungunya, Japanese encephalitis)
*haemorrhagic fever(measles, mumps, marbug &ebola)
In your question there is no history suggestive of mosquito bite i rule out malaria;
no history suggestive of intake of contaminated food and water so i rule out typhoid in which rose spots appear only on trunk so i rule out typhoid; regarding marbug & ebola is of geographical distribution and its significance.
so last option is dengue were feer is biphasic(saddle back fever) and rashes last for 2 hoursto seeral days followd by desquamation ; check for NSA1Ag, Igm Ab. IgG Ab mostly it is supportive and symptomatic if platlet is soo less advice platlet infusion
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor